# SDR ASOA2013011502793

- Difficulty date: December 19, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,233 hours, 27,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 314.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 314.7 BETWEEN STR 26L AND STR 26R.  REMOVED LOWER SECTION OF FRAME AT FS 319.00, STR 24L-24R IAW SRM 51-42-06 & 51-42-21.  LOCATED & DRILLED HOLES COMMONT TO SKIN AND SPLICE & NEW SERVICEABLE FRAME SECTOR PN 601R32003-61 IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE FRAME AT FS 319.7 IAW SRM 51-42-06,  51-42-21.
